# SDR UPS06846745

- Difficulty date: April 7, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fs70 L31r-32r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXFOLIATION CORROSION FOUND AT STA 70 STRUCTURE BETWEEN L31R AND L32R.  CUT OUT DAMAGED STRUCTURE AT STA 70 BETWEEN L31R AND L33R IAW SRO 08538006, AND SRM 53-02-05.  FABRICATED AND INSTALLED DOUBLER CHORD, AND SPLICES IAW SRO 08538006, AND SRM 53-2-5 FIG 8, 53-02-05, 51-1-24, 51-1-8.
